sexologist-icon
Periods delay
My periods are always delayed.. after having medicine only i get my periods, please suggest me with the solution
540 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, do you have any condition that is diagnosed by your doctor?? You mentioned you will get periods only if you take medicines ,!!! Are taking any hormonal pills?? Are you having PCOS (polycystic ovarian syndrome) kindly describe your problem with some more details, it will help us to give targeted suggestion. Please get back in private with above details.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.